메뉴 건너뛰기




Volumn 3, Issue 5, 1996, Pages 661-674

SW = Milnor torsion

Author keywords

[No Author keywords available]

Indexed keywords


EID: 0030300560     PISSN: 10732780     EISSN: None     Source Type: Journal    
DOI: 10.4310/mrl.1996.v3.n5.a8     Document Type: Article
Times cited : (104)

References (24)
  • 2
    • 0001619762 scopus 로고
    • Free Differential Calculus, II
    • 2. R. Fox, Free Differential Calculus, II, Ann. of Math, 59 (1954) 196-210.
    • (1954) Ann. of Math , vol.59 , pp. 196-210
    • Fox, R.1
  • 3
    • 0000549452 scopus 로고
    • Torsionsideale, Torsionsclassen und Torsion
    • 3. W. Franz, Torsionsideale, Torsionsclassen und Torsion, J. Reine Angew. Math. 176 (1937), 113-124.
    • (1937) J. Reine Angew. Math. , vol.176 , pp. 113-124
    • Franz, W.1
  • 4
    • 84951610586 scopus 로고
    • Positive scalar curvature and the Dirac operator on complete Riemannian manifolds
    • 4. M. Gromov and H. B. Lawson, Positive scalar curvature and the Dirac operator on complete Riemannian manifolds, Publ. Math. IHES, 58 (1983), 83-196
    • (1983) Publ. Math. IHES , vol.58 , pp. 83-196
    • Gromov, M.1    Lawson, H.B.2
  • 6
    • 0001278369 scopus 로고
    • The genus of embedded surfaces in the projective plane
    • 6. P. B. Kronheimer and T. S. Mrowka, The genus of embedded surfaces in the projective plane, Math. Res. Lett. 1 (1994), 797-808.
    • (1994) Math. Res. Lett. , vol.1 , pp. 797-808
    • Kronheimer, P.B.1    Mrowka, T.S.2
  • 7
    • 0011404265 scopus 로고    scopus 로고
    • in preparation
    • 7. -, in preparation.
  • 8
    • 0011408014 scopus 로고    scopus 로고
    • private communication
    • 8. Y. Lim, private communication.
    • Lim, Y.1
  • 9
    • 21844520385 scopus 로고
    • General wall crossing formula
    • 9. T. J. Li and A. Liu, General wall crossing formula, Math. Res. Lett., 2 (1995), 797-810.
    • (1995) Math. Res. Lett. , vol.2 , pp. 797-810
    • Li, T.J.1    Liu, A.2
  • 10
    • 0000306990 scopus 로고
    • A duality theorem for Reidemeister torsion
    • 10. J. W. Milnor, A duality theorem for Reidemeister torsion, Ann. of Math. 76 (1962), 137-147.
    • (1962) Ann. of Math. , vol.76 , pp. 137-147
    • Milnor, J.W.1
  • 11
    • 84939270303 scopus 로고
    • Whitehead torsion
    • 11. -, Whitehead torsion, Bull. Amer. Math. Soc. 72 (1966), 358-426.
    • (1966) Bull. Amer. Math. Soc. , vol.72 , pp. 358-426
  • 13
    • 0011401594 scopus 로고    scopus 로고
    • A product formula for the Seiberg-Witten invariants and the generalized Thorn Conjecture
    • to appear
    • 13. J. W. Morgan, Z. Szabo, and C. H. Taubes, A product formula for the Seiberg-Witten invariants and the generalized Thorn Conjecture, J. Diff Geom., (to appear).
    • J. Diff Geom.
    • Morgan, J.W.1    Szabo, Z.2    Taubes, C.H.3
  • 14
    • 0003580655 scopus 로고    scopus 로고
    • The Seiberg-Witten Equations and applications to the topology of smooth 4-manifolds
    • Princeton University Press
    • 14. J. W. Morgan, The Seiberg-Witten Equations and applications to the topology of smooth 4-manifolds, Math. Notes 44, Princeton University Press, 1996.
    • (1996) Math. Notes , vol.44
    • Morgan, J.W.1
  • 17
    • 0011408015 scopus 로고    scopus 로고
    • private communication
    • 17. D. A. Salamon, private communication.
    • Salamon, D.A.1
  • 18
    • 0001593830 scopus 로고
    • Existence of imcompressible minimal surfaces and the topology of three dimensional manifolds of non-negative scalar curvature
    • 18. R. Schoen and S. T. Yau, Existence of imcompressible minimal surfaces and the topology of three dimensional manifolds of non-negative scalar curvature, Ann. of Math. 110 (1979), 127-142.
    • (1979) Ann. of Math. , vol.110 , pp. 127-142
    • Schoen, R.1    Yau, S.T.2
  • 19
    • 0001145921 scopus 로고
    • On the structure of manifolds with positive scalar curvature
    • 19. -, On the structure of manifolds with positive scalar curvature, Manuscripta Math. 28 (1979), 159-183.
    • (1979) Manuscripta Math. , vol.28 , pp. 159-183
  • 20
    • 0000973618 scopus 로고
    • The Seiberg-Witten and the Gromov invariants
    • 20. C. H. Taubes, The Seiberg-Witten and the Gromov invariants, Math. Res. Lett. 2 (1995), 221-238.
    • (1995) Math. Res. Lett. , vol.2 , pp. 221-238
    • Taubes, C.H.1
  • 21
    • 0001731662 scopus 로고
    • The Alexander polynomial of a three-dimensional manifold
    • 21. V. G. Turaev, The Alexander polynomial of a three-dimensional manifold, Mat. Sb. 97 (1975), 341-359.
    • (1975) Mat. Sb. , vol.97 , pp. 341-359
    • Turaev, V.G.1
  • 22
    • 84956257714 scopus 로고
    • Reidemeister torsion in knot theory
    • 22. -, Reidemeister torsion in knot theory, Russian Math. Surveys 41.1 (1986), 119-182.
    • (1986) Russian Math. Surveys , vol.411 , pp. 119-182
  • 24
    • 0000368321 scopus 로고
    • Monopoles and four-manifolds
    • 24. E. Witten, Monopoles and four-manifolds, Math. Res. Lett. 1 (1994), 769-796.
    • (1994) Math. Res. Lett. , vol.1 , pp. 769-796
    • Witten, E.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.